# SDR JJBA20120115901

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 26,518 hours, 37,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, AIRCREW NOTICED ONLY PARTIAL EMERGENCY LIGHTS OPERATIVE.  GROUND MX CREW PERFORMED GROUND RUNS AND CHARGED EMERGENCY BATTERY PACKS.  PERFORMED EMERGENCY LIGHT SYS CHECKS WERE PERFORMED SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.
